Minnesota, 2018

Blizzard and Winter Storm in Minnesota, January 22 to 23, 2018

January 22 to 23, 2018 · NWS MPX · 21 events in 21 counties and zones

A major winter storm developed across the central Rockies Sunday January 21st, and moved northeast across the Plains, and into the Upper Midwest by early Tuesday morning, January 23rd. A swath of heavy snow fell from south central, into east central Minnesota, as well as portions of west central Wisconsin Monday, January 22nd.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

A major winter storm developed across the central Rockies Sunday January 21st, and moved northeast across the Plains, and into the Upper Midwest by early Tuesday morning, January 23rd. A swath of heavy snow fell from south central, into east central Minnesota, as well as portions of west central Wisconsin Monday, January 22nd. The heaviest snow fell along a line from south central Minnesota, near St. James, northeast to the southern part of the Twin Cities Metro area, and into west central Wisconsin near Hudson, Rice Lake and Ladysmith. Snowfall amounts over 8 inches occurred in this band, with localized one foot totals near St. James, Jordan, Prior Lake, and St. Paul, Minnesota. Another heavier band of snow with amounts of over a foot occurred from Waseca, Owatonna, Faribault and Cannon Falls, Minnesota. There was also a very sharp cutoff on where the snow fell, and reports several inches, to only a trace in a 25 mile band on the northwest side of the storm system. In addition to the snowfall, strong winds developed in southern Minnesota, with gusts of 35 to 45 mph at times from New Ulm, to St. Peter and Owatonna, south to the Iowa border. The Minnesota Department of Transportation indicated by 9 am that numerous roads were nearly impassable, and travel was not recommended (MNDOT Graphical Map) across the Blizzard warned area.

Some of the higher totals include;

17 inches at Winnebago, |16.6 inches in Prior Lake, |16 inches in Fairmont, |16 inches in Owatonna, |16 inches in Nerstrand.

Travel was significantly impacted with travel times more than tripled during the afternoon rush hour. From the MN State Patrol, statewide from midnight to 8:45 pm, Monday the 22nd of January, there were 231 crashes, 14 with injuries, 1 serious, but 0 fatal. 560 flights into and out of MSP airport had been cancelled and another 114 delayed. At one point, the airport closed due to snowfall rates more than 1.5 inches per hour. A spokeperson at the airport indicated that during the day there were at least two occasions where all four runways had to be shut down for several hours. |Portions of I-35 was closed for a time between Owatonna and Faribault.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jan 21, 11:19 PM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 21, 11:19 PM CST, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1119 PM CST Sun Jan 21 2018

.UPDATE...
Issued at 1057 PM CST Sun Jan 21 2018

Updated to include 06z aviation discussion below.

&&

.SHORT TERM...(This evening through Monday)
Issued at 402 PM CST Sun Jan 21 2018

Despite lingering uncertainties and some run to run model
differences with the placement of the snowfall gradient, we
decided to upgrade the watch to a Winter Storm Warning for much of
the metro. Feel pretty confident the southeastern sections of
those counties will reach warning criteria and with potentially
severe travel impacts driving through rapidly deteriorating
conditions, the warning seems justified.

The overall forecast reasoning remains the same. Precipitation
will break out tonight across Iowa and inch northward Monday
morning, eventually merging with the large deformation band to the
west from the mid level low. The area from Fairmont, St. James,
Mankato northeastward into west central Wisconsin still appears to
be the epicenter for heaviest snow. Even some thunder is possible
given the forcing and the mid level dry slot approaching from the
south. LI's go negative across much of Iowa Monday morning. This
should result in 1 to 2 inch per hour snow rates within this
corridor, especially from late morning through late afternoon. The
mid level moisture cuts off abruptly northwest of the Twin Cities
which will cease snow production. As mentioned above, there are
still questions of where this will set up. The aggressively
approaching dry slot from the south usually favors a snow band
that sets up north of where originally expected. However, the
presence of fairly widespread convection to the south and
resultant latent heat release could focus the band a bit further
south. The biggest key is how the mid level low will evolve, and
unfortunately each model does this differently. The 12Z ECMWF and
its ensembles have made quite a noticeable shift to the west, with
the ensemble mean about 9 inches at MSP and its box and whiskers
ranging from 4 to 14 inches. The 50th percentile of snow from a
variety of models matches pretty closely with the storm total
grid. Until this event moves deeper into the hi-res model window,
we won't have a clear idea how much convection or the dry slot
influences where the band sets up. There may be additional updates
to the headline configuration when clear trends present
themselves.

Regardless, am expecting very difficult or impossible travel
conditions where the heavy snow develops. The wind will create
very large drifts. The Blizzard Warning still looks good as we're
expecting 35 to 40 mph gusts and 1/4 mile visibility due to heavy
snow for at least 3 hours.

.LONG TERM...(Monday night through Sunday)
Issued at 402 PM CST Sun Jan 21 2018

The extended will be marked by a wavy progressive flow. This will
see the trough moving through now finish moving out on Tuesday,
ridging move back in for Wed-Thu, another trough for Friday
through the weekend, and ridging returning early next week as the
next trough for the middle/end of next week moves in out west.

With ridging moving in, we won't cool down much in the wake of the
winter storm, with near normal highs (above normal lows) Tuesday
and Wednesday before the next ridge likely sends highs soaring
back into the 40s Friday, when GEFS h85 temps are near +12C above
normal. For the trough coming in this weekend, it will be coming
through much farther north than the current one, with its
associated surface low progged to come out of the Black Hills and
head for the Arrowhead. The front looks mainly dry, with the best
signal for precip in the ensembles east and north of our area.
That would be as mainly rain for the western Great Lakes, with
heavy snow in southern Canada.

Behind this low, we will get a slight cooler blast of air, with
h85 sinking back down to between -15C to -20C. This will give us
temps slightly below normal (highs in the teens/lower 20s) Sunday
into the start of the following week.

Looking way ahead to the weekend of Feb 3-4, GEFS mean h5 heights
and anomalies show ridging developing on either coast by then,
with a trough across the center of NOAM. This would send us toward
northwest flow and below normal temperatures as we head toward
that weekend, though we aren't talking arctic air cold (highs in
the single digits or colder). This is also a drier pattern for us,
with clippers being the primary source of any precipitation.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1057 PM CST Sun Jan 21 2018

Conditions will steadily deteriorate over all TAF sites as the
overnight hours progress, especially over southern/eastern MN
into western WI. MKT/EAU still look to be the most impacted with
MSP/RNH/RWF right on the gradient line. AXN/STC look to receive
little to no precipitation so have maintained a dry forecast for
those 2 sites yet IFR ceilings do look likely. Frequent amendments
do look likely for the southern and eastern TAF sites depending
on exactly where the tight snow gradient sets up and how intense
the snowfall is.

KMSP...Conditions will remain as VFR for much of the overnight
then ceilings will drop to near or just below MVFR thresholds at
the start of the Monday morning push. Precipitation may hold off
until right at the end of the push, but timing could be slightly
earlier than the 14z currently advertised. IFR conditions look
likely by late morning, including the potential for 1 in/hr rates
early-mid afternoon. Snowfall is expected to continue through the
evening push, which given the potential for 1 in/hr rates for much
of the afternoon could make the evening push more of a problem
than the morning, but with improving conditions such that VFR
conditions return by late Monday evening.

/OUTLOOK FOR KMSP/
Tue...MVFR thru mrng. Winds NW 5-10 kts.
Wed...MVFR/IFR cigs. Winds 5 kts or less.
Thu...MVFR/IFR cigs. Winds SE 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Storm Warning from 9 AM Monday to midnight CST Monday
     night for WIZ014.

     Winter Storm Warning from 6 AM Monday to midnight CST Monday
     night for WIZ015-016-023>028.

MN...Winter Storm Warning from 9 AM Monday to midnight CST Monday
     night for MNZ060-062-063-067>069.

     Winter Weather Advisory from 9 AM Monday to midnight CST Monday
     night for MNZ053-061-065-066-073.

     Winter Storm Warning from 3 AM Monday to midnight CST Monday
     night for MNZ075-076-084-085-093.

     Winter Storm Warning from 6 AM Monday to midnight CST Monday
     night for MNZ070-077-078.

     Blizzard Warning from 3 AM Monday to midnight CST Monday night
     for MNZ074-082-083-091-092.

&&

UPDATE...JPC
SHORT TERM...BORGHOFF
LONG TERM...MPG
AVIATION...JPC
Hazardous weather outlook, Jan 21, 2:35 PM CST, 12 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
235 PM CST Sun Jan 21 2018

MNZ054-056-064-073>078-082>085-091>093-222045-
Lac Qui Parle-Chippewa-Yellow Medicine-Redwood-Brown-Nicollet-
Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-
Faribault-Freeborn-
235 PM CST Sun Jan 21 2018

This Hazardous Weather Outlook is for portions of south central
Minnesota...southeast Minnesota...southwest Minnesota and west
central Minnesota.

.DAY ONE...This Afternoon and Tonight

Light snow with up to an inch of accumulation is expected in west
central MN that will diminish this evening.

Heavier and more widespread snow will begin lift north out of Iowa
late tonight, leading to slick roadways. However, most of the
accumulating snow and impacts will come Monday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A significant winter storm will impact southwest and south
central into east central Minnesota and western Wisconsin Monday
into Monday night. Blizzard conditions are expected in parts of
southwest and south central MN, with heavy snow extending
northeast into east central MN and western WI. See winter weather
messages for additional details on this winter storm.

.SPOTTER INFORMATION STATEMENT...

Spotters and snowfall observers are urged to report snowfall
amounts to the National Weather Service.

MNZ041>045-047>053-055-057>063-065>070-WIZ014>016-023>028-222045-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Swift-Kandiyohi-Meeker-Wright-
Hennepin-Anoka-Ramsey-Washington-Renville-McLeod-Sibley-Carver-
Scott-Dakota-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-
Chippewa-Eau Claire-
235 PM CST Sun Jan 21 2018

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...west central Minnesota...
northwest Wisconsin and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A significant winter storm will impact southwest and south
central into east central Minnesota and western Wisconsin Monday
into Monday night. Blizzard conditions are expected in parts of
southwest and south central MN, with heavy snow extending
northeast into east central MN and western WI. See winter weather
messages for additional details on this winter storm.

.SPOTTER INFORMATION STATEMENT...

Spotters and snowfall observers are urged to report snowfall
amounts to the National Weather Service.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 winter storm, 10 blizzard. Local standard time, as filed.

Winter Storm, Freeborn

When
January 22, 3:00 AM CST to 10:00 PM CST
Where
Freeborn forecast zone
Reported by
Trained Spotter
Coordinates
43.674, -93.349 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that a mixture of light rain, sleet and snow, changed over to all snow by late Monday. Total snowfall amounts by the time it ended Monday evening, ranged from 8 to 10 inches across the northern part of the county, to around 4 inches in the far south.

Winter Storm, Goodhue

When
January 22, 5:30 AM CST to January 23, 12:00 AM CST
Where
Goodhue forecast zone
Reported by
Trained Spotter
Coordinates
44.410, -92.723 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began early Monday morning. Heavy snow fell in the morning, and through the afternoon before tapering off around midnight. Total snowfall amounts by the time it ended, ranged from 12 to 16 inches across the county.

Blizzard, Blue Earth

When
January 22, 7:00 AM CST to 5:00 PM CST
Where
Blue Earth forecast zone
Reported by
Trained Spotter
Coordinates
44.035, -94.067 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 35 mph, with gusts up to 40 mph at times during the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 5 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 10 to 14 inches across the county.

Winter Storm, Dakota

When
January 22, 7:00 AM CST to January 23, 12:00 AM CST
Where
Dakota forecast zone
Reported by
Trained Spotter
Coordinates
44.672, -93.065 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Heavy snow fell in the late morning, through the afternoon before tapering off around midnight. Total snowfall amounts by the time it ended, ranged from 8 to 14 inches across the county.

Blizzard, Martin

When
January 22, 7:00 AM CST to 5:00 PM CST
Where
Martin forecast zone
Reported by
Trained Spotter
Coordinates
43.674, -94.551 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 30 mph, with frequent gusts over 40 mph during the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 530 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 11 to 16 inches across the county.

Winter Storm, Scott

When
January 22, 7:00 AM CST to 11:00 PM CST
Where
Scott forecast zone
Reported by
Trained Spotter
Coordinates
44.649, -93.536 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Heavy snow fell in the late morning, through the afternoon before tapering off around midnight. Total snowfall amounts by the time it ended, ranged from 12 to 17 inches across the county.

Blizzard, Watonwan

When
January 22, 7:00 AM CST to 5:00 PM CST
Where
Watonwan forecast zone
Reported by
Trained Spotter
Coordinates
43.978, -94.614 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 30 mph, with frequent gusts up to 40 mph at times through the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 500 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 10 to 14 inches across the county.

Blizzard, Faribault

When
January 22, 7:30 AM CST to 5:30 PM CST
Where
Faribault forecast zone
Reported by
Trained Spotter
Coordinates
43.674, -93.948 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 35 mph, with gusts up to 40 mph at times during the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 530 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 12 to 17 inches across the county.

Winter Storm, Carver

When
January 22, 8:00 AM CST to 10:00 PM CST
Where
Carver forecast zone
Reported by
Trained Spotter
Coordinates
44.821, -93.803 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Heavy snow fell in the afternoon and started to taper off around 10 pm. Total snowfall amounts by the time it ended Monday evening, ranged from around 12 inches across the far southeast part of the county, to around 4 inches in the far northwest.

Winter Storm, Sibley

When
January 22, 8:00 AM CST to 10:00 PM CST
Where
Sibley forecast zone
Reported by
Trained Spotter
Coordinates
44.580, -94.232 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Heavy snow fell in the late morning, through the afternoon before tapering off around 10 pm. Total snowfall amounts by the time it ended, ranged from around a foot along the Minnesota River Valley, to less than 2 inches in the far west part of the county.

Blizzard, Steele

When
January 22, 8:00 AM CST to 5:00 PM CST
Where
Steele forecast zone
Reported by
Trained Spotter
Coordinates
44.022, -93.226 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 30 mph, with frequent gusts up to 40 mph at times by late morning, and through the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 500 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 14 to 17 inches across the county.

Blizzard, Waseca

When
January 22, 8:00 AM CST to 5:00 PM CST
Where
Waseca forecast zone
Reported by
Trained Spotter
Coordinates
44.022, -93.587 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 30 mph, with frequent gusts up to 40 mph at times from the late morning through the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 500 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 14 to 17 inches across the county.

Winter Storm, Washington

When
January 22, 8:00 AM CST to 11:00 PM CST
Where
Washington forecast zone
Reported by
Trained Spotter
Coordinates
45.039, -92.884 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Heavy snow fell in the afternoon before tapering off before midnight. Total snowfall amounts by the time it ended, ranged from around a foot in the southern part of the county, to around 6 inches in the far north.

Blizzard, Brown

When
January 22, 8:30 AM CST to 5:00 PM CST
Where
Brown forecast zone
Reported by
Trained Spotter
Coordinates
44.242, -94.727 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 30 mph, with several gusts up to 40 mph at times during the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 5 pm, light snow continued to fall through late evening. The worst conditions occurred in the far southeast corner of Brown County where snowfall totals averaged around 9 inches. Further to the northwest, snowfall amounts tapered off to less than 2 inches along the Redwood County line.

Winter Storm, Hennepin

When
January 22, 9:00 AM CST to 11:00 PM CST
Where
Hennepin forecast zone
Reported by
Trained Spotter
Coordinates
45.005, -93.477 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Heavy snow fell in the afternoon before tapering off before midnight. Total snowfall amounts by the time it ended, ranged from 12 to 14 inches across the far southern part of the county, to around 3 inches in the far north.

Blizzard, Nicollet

When
January 22, 9:00 AM CST to 5:00 PM CST
Where
Nicollet forecast zone
Reported by
Trained Spotter
Coordinates
44.350, -94.247 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 30 mph, with frequent gusts over 40 mph in the afternoon. The worst conditions were reported in the southeast part of Nicollet County where the heaviest snowfall amounts occurred. Although the the blizzard conditions abated by 500 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from around a foot in the southeast corner of the county, to around 4-6 inches in the far northwest.

Winter Storm, Ramsey

When
January 22, 9:00 AM CST to 11:00 PM CST
Where
Ramsey forecast zone
Reported by
Trained Spotter
Coordinates
45.017, -93.100 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Heavy snow fell in the afternoon before tapering off before midnight. Total snowfall amounts by the time it ended, ranged from 8 to 12 inches across the county.

Blizzard, Le Sueur

When
January 22, 10:00 AM CST to 5:00 PM CST
Where
Le Sueur forecast zone
Reported by
Trained Spotter
Coordinates
44.371, -93.730 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 30 mph, with frequent gusts up to 40 mph at times during the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 500 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 12 to 14 inches across the county.

Blizzard, Rice

When
January 22, 10:00 AM CST to 5:00 PM CST
Where
Rice forecast zone
Reported by
Trained Spotter
Coordinates
44.354, -93.297 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began Monday morning. Wind speeds increased to above 30 mph, with frequent gusts up to 40 mph at times during the afternoon. This was accompanied by heavy snow at times. Although the the blizzard conditions abated by 500 pm, light snow continued to fall through late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 10 to 14 inches across the county.

Winter Storm, Anoka

When
January 22, 10:30 AM CST to 10:00 PM CST
Where
Anoka forecast zone
Reported by
Trained Spotter
Coordinates
45.273, -93.246 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began late Monday morning. Heavy snow fell in the afternoon and started to taper off by late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 8 to 12 inches across the far southern part of the county, to around 2 inches in the far north.

Winter Storm, Chisago

When
January 22, 11:30 AM CST to 10:00 PM CST
Where
Chisago forecast zone
Reported by
Trained Spotter
Coordinates
45.503, -92.908 (the zone’s center; the record gives no point)

Several reports from the public, trained weather observers, and local airports indicated that light snow began late Monday morning. Heavy snow fell in the afternoon and started to taper off by late evening. Total snowfall amounts by the time it ended Monday evening, ranged from 10 inches across the far southern part of the county, to around 2 inches in the far north.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2018Every state in 2018This day in weather historyWarnings in Minnesota, January 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 728700, 728708, 728702, 728706, 728711, 728715, 728719, 728707, 728704, 728716, 728717, 728718, 728720, 728703, 728709, 728712, 728713, 728710, 728714, 728701, 728705.